# SDR AALA202312010629

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 25,948 hours, 10,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG24057
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 21,603 hours, 9,235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR, FLOOR GIRT BAR DIFFICULT TO ARM AND DISARM. REMOVED AND REPLACED DOOR EMERGENCY SLIDE ASSEMBLY FOR R1 DOOR. PER JC 08L22125001. GIRT BAR NOW ARMS AND DISARMS NORMALLY. OPERATIONAL CHECK GOOD.
